# SDR ABXA9700261

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 991932115
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT WING LEADING EDGE RIB WAS FOUND CRACKED INBOARD OF ANTI-ICE DUCT, NR AF-798.  THE RIB WAS REPAIRED IAW DC9 SRM.
